Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Descendent bounds for effective divisors on $\overline {M}_g$

Author: R. Pandharipande
Journal: J. Algebraic Geom. 21 (2012), 299-303
Published electronically: January 3, 2011
MathSciNet review: 2877436
Full-text PDF

Abstract | References | Additional Information

Abstract: The slope of $\overline {M}_g$ is bounded from below by $\frac {60}{g+4}$ via a descendent calculation.

References [Enhancements On Off] (What's this?)


Additional Information

R. Pandharipande
Affiliation: Department of Mathematics, Princeton University, 406 Fine Hall, Washington Road, Princeton, New Jersey 08544-1000
MR Author ID: 357813

Received by editor(s): May 29, 2009
Received by editor(s) in revised form: December 11, 2009
Published electronically: January 3, 2011
Additional Notes: The author was partially supported by NSF grant DMS-0500187.